MathSciNet Relay Station
MathSciNet bibliographic data
MR1173115 (94b:17011) 17B10 (22E47)
Soergel, Wolfgang The combinatorics of Harish-Chandra bimodules. J. Reine Angew. Math. 429 (1992), 49–74.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement